# SDR MASA200601677

- Difficulty date: June 23, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 8,902 hours, 5,882 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7230 IAD - SMOKE AND SMELL OF FUMES IN CABIN.  MX INVESTIGATED AND FOUND IT NOT TO BE SMOKE, BUT VAPOR CAUSED FROM CONDENSATION FROM NR 2 PACK.  THE A/C SYSTEM OP'S CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
